# SDR 20000515AP038

- Difficulty date: March 17, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 713 - GSO-CLT - FIRE PROTECTION SYSTEM NR 2 DETECTOR CIRCUIT GROUND LIGHT COMES ON INTERMITTENTLY DURING FLIGHT.  DEFERRED IN CLT, CLEARED IN IND.  REPOSITIONED NR 2 GROUND FAULT DETECTION LOOP.  (M)
